# SDR MASA2018092111395

- Difficulty date: September 21, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N247LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15273
- Aircraft time: 15,072 hours, 11,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY FLR LVL EMER FLOOD LIGHT INOP.  PLACED ON MEL.
